Volume 18, Number 1 (International Journal of Engineering 2007)                   IJIEPR 2007, 18(1): 27-30 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Golbabai A, Keramati B, Arabshahi M. Homotopy Perturbation Applied to System of Feredholm Integral Eqations of the First Kind . IJIEPR. 2007; 18 (1) :27-30
URL: http://ijiepr.iust.ac.ir/article-1-37-en.html

Abstract:   (3935 Views)

 Abstract: In this paper homotopy perturbation is applied to system of linear Fredholm integral equations of the first kind .For these systems, degenerate kernels are considered and in order to avoid successive integrations ,an easy matrix computation is derived for approximating the solution of the problem.

 

     
Type of Study: Research | Subject: Material Managment
Received: 2009/04/20

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb